Publication:
On Popovski’s method for nonlinear equations

Loading...
Thumbnail Image
Authors
Neta, Beny
Subjects
Nonlinear equations
Simple roots
Popovski's method
Chebyshev’s method
Advisors
Date of Issue
2008
Date
2008
Publisher
Language
Abstract
Two different modifications of Popovski’s method are developed, both are free of second derivatives. In the first mod- ified scheme we traded the second derivative by an additional function evaluation. In the second method we replaced the second derivative by a finite difference and thus reducing the order slightly and reducing the number of evaluations per step by one. Therefore the second modification is more efficient.
Type
Description
Applied Mathematics and Computation, 201, (2008), 710–715.
The article of record as published may be located at http://dx.doi.org/10.1016/j.amc.2008.01.012
Series/Report No
Department
Applied Mathematics
Organization
Identifiers
NPS Report Number
Sponsors
Funder
Format
Citation
Neta, B. 2008, "On Popovski's method for nonlinear equations", Applied Mathematics and Computation, vol. 201, no. 1-2, pp. 710-715.
Distribution Statement
Rights
This publication is a work of the U.S. Government as defined in Title 17, United States Code, Section 101. Copyright protection is not available for this work in the United States.
Collections